# SDR 08FDEA02372

- Difficulty date: June 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 41,141 hours, 27,171 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 65162169
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT WING TRAILING EDGE WEB JUST OUTBOARD OF NR 7 SPOILER FITTING.  CUT-OUT DAMAGED AREA, FABRICATED NEW DOUBLER, FABRICATED WEB, & INSTALLED REPAIR PARTS IAW SRM 51-30-2, AND DRAWING SR27-57-038.
